# SDR A6WA202101178067

- Difficulty date: December 5, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 36,682 hours, 38,340 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Skin
- Part number: 601R31062
- Part serial: NSN
- Condition: Dented
- Location: Fs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERIOR SKIN C/T PAX DOOR OPENING AT F.S. 310.00 & S 14L+3" THAT MEASURES .750 "L X .300"W X .015"D.   EVALUATED AND DETERMINED TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-00 REV 38. VERIFIED LOOSE OR PULLED FASTENERS IN THE SURROUNDING AREA REF ASAP EA# AWAC-CRJ253-01781 REV  IR DTD 12/24/21 HFEC PERFORMED NO INDICATIONS NOTED AT THIS TIME REF CRJ 200 NDTM PART 1 51-20-060 REV 43.   ***AIRCRAFT REMOVED FROM SERVICE***  DENT DETERMINED TO BE WITHIN ALLOWABLE LIMITS REF ASAP EA# AWAC-CRJ253-01781 REV IR  DTD 12/24/21
